Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/7775
Title: Density functions for navigation-function-based systems
Authors: Jadbabaie, Ali
Loizou, Savvas 
Keywords: Noise--Measurement
Density functionals
Dynamics
Asymptotic theory
Issue Date: 2008
Publisher: IEEE
Source: IEEE Transactions on Automatic Control, 2008, Volume 53, Issue 2, Pages 612-617
Abstract: In this paper, we present a scheme for constructing density functions for systems that are almost globally asymptotically stable (i.e., systems for which all trajectories converge to an equilibrium except for a set of measure zero) using navigation functions (NFs). Although recently-proven converse theorems guarantee the existence of density functions for such systems, such results are only existential and the construction of a density function for almost globally asymptotically stable systems remains a challenging task. We show that for a specific class of dynamical systems that are defined based on an NF, a density function can be easily derived from the system's underlying NF.
URI: http://ktisis.cut.ac.cy/handle/10488/7775
ISSN: 00189286
DOI: 10.1109/TAC.2008.917745
Rights: © 2008 IEEE
Appears in Collections:Άρθρα/Articles

Show full item record

WEB OF SCIENCETM
Citations 20

9
checked on Dec 27, 2016

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.